ANTIDEPRESSANTS??? Suicide: Ariel Castro OH Man Guilty of Kidnapping 3 Women

 

Ariel Castro

ARIEL CASTRO FOUND DEAD OF SUICIDE IN JAIL CELL

Is this yet another high profile example of what is going on in jails and prisons with the massive use of antidepressants with no concern about FDA warnings of abrupt changes in dose? Was he or was he not on antidepressants to produce his suicide?

And if so, when did he began taking them? We do know he was on suicide watch after being arrested but had been taken off suicide watch. Was he given antidepressants at that time or had he been on them for years?

We do know that his 19 year old daughter, Emily Castro, was on antidepressants when she slashed her baby’s throat (http://www.drugawareness.org/antidepressant-daughter-of-cleveland-abduction-suspect-found-guilty-of-slashing-her-babys-throat/) and was found guilty … so we know that this is a group of drugs considered helpful by his family.

I know three young women and a little girl as well as the families of all involved who need answers as to when his use of an antidepressant might have begun. He said he had an addition to pornography that led him to do what he did to the three girls he kept in captivity. Was that addiction an aquired addiction or a nymphomanic reaction to an antidepressant?

What many are also not aware of is the practice of so many jails and prisons of taking a patient currently on an antidepressant and switching them to the antidepressant approved by their own particular facility. (What determines their leaning toward a particular antidepressant needs to be investigated for kickbacks in my opinion.) Or often a jail or prison will refuse to give them their prescribed medication for a period of time after their arrest. Yet the FDA has warned that any abrupt change in dose, whether increasing or decreasing a dose can produce suicide, hostility or psychosis. Or course the practice of switching antidepressants would magnify the risks because it would involve both the abrupt change of both an abrupt decrease of the current drug as well as an abrupt increase of the new drug.

The withholding of his antidepressant is what happened in the suicide of Don Lapre, the bubbly late night entrepreneur, who was awaiting trial over a vitamin multilevel deal that had gone belly up. But he committed suicide due to the abrupt change in dose by the jail in AZ. (http://www.dailymail.co.uk/news/article-2045139/Don-Lapre-dead-Shirley-Cleveland-says-son-medication-taken-away-prison-guards.html )

No matter what opinion anyone has of these people who are incarcerated for various crimes or alleged crimes – crimes which may have been caused by toxic reactions to these very medications, what the jails and prisons are doing is wrong and they should be held accountable for wrongful death with the FDA warnings about this as clear as they are. This is a practice that must end.

WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have long warned can be even more dangerous than staying on the drugs! The FDA warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can come on very rapidly! Find the CD here: http://store.drugawareness.org/

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

Original article on Ariel Castro’s suicide:

http://www.ksl.com/?sid=26715226&nid=157&title=ohio-man-who-held-3-women-captive-commits-suicide-&fm=home_page&s_cid=featured-1

438 total views, 1 views today

Posted in Murder-Suicides, Recent Cases Blog, Suicides / Suicide Attempts and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply